# SDR SWIA200515262

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 6,508 hours, 5,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN EMERGENCY LIGHT, CEILING LEVEL FLOODLIGHT INOP.  RELAMPED FORWARD EMERGENCY LIGHT IN CEILING.  OPERATIONAL CHECK GOOD.
